Sex & Romance
Dear Community,

Our tech team has launched updates to The Nest today. As a result of these updates, members of the Nest Community will need to change their password in order to continue participating in the community. In addition, The Nest community member's avatars will be replaced with generic default avatars. If you wish to revert to your original avatar, you will need to re-upload it via The Nest.

If you have questions about this, please email [email protected]

Thank you.

Note: This only affects The Nest's community members and will not affect members on The Bump or The Knot.

Mirena IUD?

So... I've been on the Mirena for almost three months now.  The first month, I bled non-stop.  The second month, my doctor put me on Femcon FE to stop the bleeding.  It sorta worked.  Last week, I finished my period right before my wedding.  A couple of days ago, a few hours after DH and I had sex, I felt like my uterus was being wrung out, and started bleeding again, though the bleeding was minimal, and definitely secondary to the pain.  Has anyone else on Mirena experienced something like this? 

 

Sorry for being so graphic...  :(

December 18, 2010!!! Never thought I would be a winter bride; just hoping we don't get snowed in until AFTER the wedding!

Re: Mirena IUD?

  • I don't understand how putting you on more birth control (more hormones) could be good for you. I mean, birth control to further affect more birth control? Seems sort of weird to me. Also, if things are that bad and that painful you should probably have the IUD taken out or at least consult your doctor if its that serious.
  • image cdlnmf:
    I don't understand how putting you on more birth control (more hormones) could be good for you. I mean, birth control to further affect more birth control? Seems sort of weird to me. Also, if things are that bad and that painful you should probably have the IUD taken out or at least consult your doctor if its that serious.

     I don't have any experience with an IUD, but I have an Implanon [implant in my arm] which has very similar hormones. My worst side effect with it is cramping and constant bleeding, so my doctor also suggested taking a regular BCP along with it to try and regulate the bleeding. She told me that progesterone only BC suppresses the estrogen in your body, so taking BCPs with estrogen, even temporarily, can help even out side effects without having to get your IUD/Implanon removed.

    image
  • i had the paragard IUD for 10yrs no side effect it was great, then i had to remove it after 10yrs( its a 10 yr IUD ) it was replaced by the mirena IUD, i had it removed had a lot of side effects especially hair loss , hormones messed me up,  the paraguard doesnt have hormones,
Sign In or Register to comment.
Choose Another Board
Search Boards